# SDR QXEA200601329

- Difficulty date: April 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 15,517 hours, 22,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder Cont Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2050 RUDDER FULL PRESSURE CAUTION. MAINTENANCE REPLACED PRESSURE SWITCH. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
